# SDR CA100615005

- Difficulty date: June 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 10,686 hours
- Engine: Ge CF343B1
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Part number: ADVHP4300KH3
- Condition: Leaking
- Location: Battery
- Component: Battery
- Component part number: 407824
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON BATTERY COMING IN FOR INSP, IT WAS FOUND THAT 9 CELLS WERE LEAKING AT SEAMS ALONG THE CELL EDGES, ACCORDING TO SHOP PERSONEL, THIS IS THE USUAL AREA FOR THE CELLS TO LEAK FROM, DUE TO THE AMOUNT OF CELLS FOUND LEAKING, THE BATTERY WAS DETERMINED TO BE BAD AND A NEW BATTERY WAS ORDERD.
